# SDR ABXA9701035

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59134213
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN BULGED AT NOSE LANDING GEAR DOOR AFT HINGE.  REPAIRED IAW DC9 SRM 53-04.
